Rocky Mountain Journal of Mathematics

Finite index conditions in rings

Charles Lanski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper determines the structure of an associative ring $R$ when either all of its additive subgroups, all of its subrings, all of its (right) ideals, or all of its Lie ideals have finite additive index in $R$.

Article information

Source
Rocky Mountain J. Math., Volume 45, Number 4 (2015), 1177-1195.

Dates
First available in Project Euclid: 2 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1446472429

Digital Object Identifier
doi:10.1216/RMJ-2015-45-4-1177

Mathematical Reviews number (MathSciNet)
MR3418189

Zentralblatt MATH identifier
1336.16018

Subjects
Primary: 16D25: Ideals 16D70: Structure and classification (except as in 16Gxx), direct sum decomposition, cancellation 16P70: Chain conditions on other classes of submodules, ideals, subrings, etc.; coherence 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx]

Citation

Lanski, Charles. Finite index conditions in rings. Rocky Mountain J. Math. 45 (2015), no. 4, 1177--1195. doi:10.1216/RMJ-2015-45-4-1177. https://projecteuclid.org/euclid.rmjm/1446472429


Export citation